# SDR CA020604004

- Difficulty date: May 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 12,903 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC NR 1 LOW PRESSURE AND QUANTITY "0". HYDRAULIC PUMP RAN DRY FOR 3 MIN. HYDRAULIC RETURN LINE FOR PRESSURE MANIFOLD FOUND LEAKING.  NR 1 ENGINE HYDRAULIC PUMP CHANGED AS PER 29-11-01-400-801, HYDRAULIC LINE REPLACED PER STANDARD PRACTICES 20-22-01, ALSO CARRIED OUT MM 05-51-33-210-801 PAGE 601-603.
